Home Print this page Email this page Small font size Default font size Increase font size
Users Online: 365
Home About us Editorial board Search Ahead of print Current issue Archives Submit article Instructions Contacts Login 
CASE REPORT
Year : 2018  |  Volume : 7  |  Issue : 4  |  Page : 210-212

Unstable angina: A rare presentation of minoxidil intoxication: A case report and literature review


Department of Clinical Toxicology, Isfahan Clinical Toxicology Research Center, Isfahan University of Medical Sciences, Isfahan, Iran

Correspondence Address:
Dr. Gholamali Dorooshi
Department of Clinical Toxicology, Isfahan Clinical Toxicology Research Center, Isfahan University of Medical Sciences, Isfahan
Iran
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/jrpp.JRPP_18_23

Rights and Permissions

Minoxidil is an antihypertensive direct vasodilator that can cause severe toxicity when sufficiently ingested. We report a case of accidental ingestion of 5 ml topical minoxidil solution 5% presented with chest pain and new-onset ST depressions. After giving IV saline and performing echocardiography/angiography, the patient fully recovered without any pharmacotherapy such as vasopressors and discharged 4 days after admission. The clinical toxicology, treatment, and previous case reports of minoxidil poisoning have been reviewed.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed12    
    Printed0    
    Emailed0    
    PDF Downloaded9    
    Comments [Add]    

Recommend this journal